Please use this identifier to cite or link to this item:
Type: Artigo
Title: Topological Conjugacy Of Linear Systems On Lie Groups
Author: Da Silva
Adriano; Santana
Alexandre J.; Stelmastchuk
Simao N.
Abstract: In this paper we study a classification of linear systems on Lie groups with respect to the conjugacy of the corresponding flows. We also describe stability according to Lyapunov exponents.
Subject: Topological Conjugacy
Linear Vector Fields
Lie Groups
Lyapunov Exponents
Editor: Amer Inst Mathematical Sciences-AIMS
Citation: Discrete And Continuous Dynamical Systems . Amer Inst Mathematical Sciences-aims, v. 37, p. 3411 - 3421, 2017.
Rights: fechado
Identifier DOI: 10.3934/dcds.2017144
Date Issue: 2017
Appears in Collections:Unicamp - Artigos e Outros Documentos

Files in This Item:
File SizeFormat 
000395905000020.pdf201.59 kBAdobe PDFView/Open

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.